| Model Number |
EUP3020X |
| Medical Device Problem Codes |
Deflation Problem (1149); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure involving a euphora rx coronary balloon, balloon deflation difficulties were encountered.The balloon would not deflate at the lesion site.The deflation difficulties were noted following the first inflation.Eventually the entire system, including the wire and the balloon, were pulled through the guide.The lesion had to be re-wired and then proceeded with the rest of the intervention.The lesion being treated was a moderately tortuous lesion located in the ostium/proximal left main (lm) coronary artery/left anterior descending (lad) artery/circumflex (cx) artery/obtuse marginal (om).The device was inspected prior to use with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the device was returned with kinks on the hypo-tube.The balloon bond was stretched/necked.It was not possible to preform inflation/deflation testing due to the stretching of the balloon bond.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.